If your taking 800mg day magnesium its likely not a mag deficiency but you could always try adding another 400mg or so and see if that gets rid of symptoms. If your stools start to get real loose then you will know your taking too much mag.
I would also consider adding in some vit A, an often recommended ratio of vit A to D is 5:1 and quite honestly your D dose is pretty darn high, especially since your not taking A.
The pain in hands and feet along with eye twitching has me thinking B vitamins, specifically b12 and folate. Most b complexes use a poor form of b12 and since the pills are swallowed hadly any of it gets absorbed anyway.
I would recommend 10mg source naturals methylcobalamin taken in the AM, let 2x 5mg tablets site between cheek and gum until dissolved. This greatly increases absorption and source naturals is the only brand I have found to actually work for me.
I would also add in 800mcg solgar methylfolate.
I personally use a b complex but only to "fill the gaps" so to speak.